Aa
A
A
A
Close
Ask a Pharmacist Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

Side effects

Last few months I have been experiencing dreadful metal taste in mouth.   Always seem to have a drip to my nose and now having problems with eye - pain and blurred vision, can this be from medication.
1 Responses
639831 tn?1223066680
MEDICAL PROFESSIONAL
A metallic taste can be due to many causes, but the medications you listed are not associated with causing a metallic taste. You should see your physician to diagnose the reason you're experiencing this.

Common reasons are:
smoking
respiratory infections (colds, sinus infections, throat infection, or pharyngitis)
gingivitis
influenza
dry mouth (due to salivary gland disorders or infections)
vitamin deficiencies (such as B-12 and zinc)
Cushing's disorder
cancer
diabetes
hypothyroidism
liver or kidney failure
head injuries
brain tumors or other tumors that destroy or injure areas of the nose, mouth, throat, or brain responsible for taste
nasal polyps
Bell's palsy
multiple sclerosis
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.